RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1990, Volume 181, Number 6, Pages 833–864 (Mi msb1147)  

This article is cited in 8 scientific papers (total in 8 papers)

Harmonic analysis in a multiply-connected domain. I

S. I. Fedorov

Leningrad Institute for Informatics and Automation of USSR AS

Abstract: The purpose of this article is to construct harmonic analysis in a finitely-connected plane domain $\Omega_+$ bounded by $n$ piecewise analytic curves $\Gamma_1,…,\Gamma_n$, $\bigcup\limits_{k=1}^n\Gamma_k=\Gamma=\partial\Omega_+$.

Full text: PDF file (3579 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1991, 70:1, 263–296

Bibliographic databases:

UDC: 517.98+517.547
MSC: Primary 32A35; Secondary 30F15, 30F30, 14K20
Received: 18.10.1989

Citation: S. I. Fedorov, “Harmonic analysis in a multiply-connected domain. I”, Mat. Sb., 181:6 (1990), 833–864; Math. USSR-Sb., 70:1 (1991), 263–296

Citation in format AMSBIB
\Bibitem{Fed90}
\by S.~I.~Fedorov
\paper Harmonic analysis in a~multiply-connected domain.~I
\jour Mat. Sb.
\yr 1990
\vol 181
\issue 6
\pages 833--864
\mathnet{http://mi.mathnet.ru/msb1147}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1072300}
\zmath{https://zbmath.org/?q=an:0767.47045|0715.47042}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991SbMat..70..263F}
\transl
\jour Math. USSR-Sb.
\yr 1991
\vol 70
\issue 1
\pages 263--296
\crossref{https://doi.org/10.1070/SM1991v070n01ABEH001382}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991GG78300016}


Linking options:
  • http://mi.mathnet.ru/eng/msb1147
  • http://mi.mathnet.ru/eng/msb/v181/i6/p833

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. A. Zolotarev, “The Lax–Phillips scattering scheme on groups, and a functional model of a Lie algebra”, Russian Acad. Sci. Sb. Math., 76:1 (1993), 99–122  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. K. Motovilov, “Reformulation of the Lax–Phillips approach in terms of stationary scattering theory”, Theoret. and Math. Phys., 98:2 (1994), 167–180  mathnet  crossref  mathscinet  zmath  isi
    3. A. K. Motovilov, “Representations for three-body $T$-matrix on unphysical sheets. I”, Theoret. and Math. Phys., 107:3 (1996), 784–806  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Mikhail Sodin, Peter Yuditskii, “Almost periodic Jacobi matrices with homogeneous spectrum, infinite dimensional Jacobi inversion, and hardy spaces of character-automorphic functions”, J Geom Anal, 7:3 (1997), 387  crossref
    5. Daniel Alpay, Victor Vinnikov, “Indefinite Hardy Spaces on Finite Bordered Riemann Surfaces”, Journal of Functional Analysis, 172:1 (2000), 221  crossref
    6. Zolotarev V., “A Functional Model for the Lie Algebra Sl(2, R) of Linear Non-Self-Adjoint Operators”, Operator Theory, System Theory and Related Topics: the Moshe Livsic Anniversary Volume, Operator Theory : Advances and Applications, 123, eds. Alpay D., Vinnikov V., Birkhauser Verlag Ag, 2001, 539–567  mathscinet  zmath  isi
    7. Fedorov S., Pavlov B., “A Remark on Discrete Wave Scattering”, J. Phys. A-Math. Gen., 39:11 (2006), 2657–2671  crossref  mathscinet  zmath  adsnasa  isi  elib
    8. Knese G., “Polynomials Defining Distinguished Varieties”, Trans. Am. Math. Soc., 362:11 (2010), 5635–5655  crossref  mathscinet  zmath  isi
  • Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:244
    Full text:106
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019